# SDR AWXA200700936

- Difficulty date: July 6, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 183N13261
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5956472, CORROSION ON THE LEFT HORIZONTAL REAR AFT BEAM, STABILIZER STATION 224 - 366.  REPAIRED THE LEFT HORIZONTAL REAR AFT BEAM, STABILIZER STATION 224 - 366 IAW USAIRWAYS EA 120102 .
